# SDR CA040216003

- Difficulty date: January 14, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 24,432 hours
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 26616151
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT WITH AUTOPILOT ENGAGED, PILOT NOTED THAT AIRCRAFT WAS NOT HOLDING ALTITUDE. PILOT DISENGAGED AUTOPILOT AND AIRCRAFT PITCHED NOSE UP.  ELECTRIC ELEVATOR TRIM SELECTED BUT NO TRIM MOVEMENT.  ATTEMPTED MANUAL TRIM BUT TRIM WHEEL WOULD NOT MOVE, SPRING BACK.  PILOT MAINTAINED CONTROL OF AIRCRAFT WITH ELEVATOR AND LANDED WITHOUT INCIDENT.  INITIAL INSPECTION UNABLE TO MOVE ELEVATOR TRIM.  AIRCRAFT HANGARED FOR SHORT PERIOD AND TRIM OPERATION OKAY.  ELEVATOR TRIM CABLE/CHAIN CIRCUIT INSPECTED, NO DEFECTS. LT AND RT TRIM ACTUATOR DISASSEMBLED AND FOUND MOISTURE. ACTUATORS INSPECTED AND LUBRICATED IAW MFG INSTRUCTIONS.
